estrellafugaz85 (estrellafugaz85) wrote in vaginapagina,
estrellafugaz85
estrellafugaz85
vaginapagina

Cerazette and heavy bleeding

Hey guys,

I posted last week about spotting while on Cerazette and was told it was normal....well the spotting turned into a full blown period. I'd had the brown blood for 3-4 days, then last Thursday it got really heavy and it's continued to be heavy, so 5 days now of bright red blood. It's heavier than a normal period for me. Is this normal or should I be concerned? I know that getting a period while taking the pill doesn't mean you ovulated but I'm confused about the ins and outs of it, the leaflet isn't much help and my dr is booked up for the next 10 days. I only just started Cerazette last month, and I didn't start it when I was 'supposed' to, at the beginning of my period, as it came early and surprised me. Any ideas?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments